# SDR ABXA2014031142

- Difficulty date: March 11, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT STATION 654 S17L.  REMOVED DAMAGED STRINGER.  FABRICATED REPAIR & INSTALLED IAW REA B653-60886 & B767 SRM CH 51-40-02.  SDR INFO PN 143T3001-10, PART NAME STRINGER, CRACKED 1 INCH, EXACT FS ON ACFT 676L TO 710L, EXACT LOCATION ON ACFT 17L.  ACFT WAS GROUNDED.
